Existence of Periodic Solutions to Multidelay Functional Differential Equations of Second Order
Cemil Tunç and
Ramazan Yazgan
Abstract and Applied Analysis, 2013, vol. 2013, 1-5
Abstract:
Using Lyapunov-Krasovskii functional approach, we establish a new result to guarantee the existence of periodic solutions of a certain multidelay nonlinear functional differential equation of second order. By this work, we extend and improve some earlier result in the literature.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/968541.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/968541.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:968541
DOI: 10.1155/2013/968541
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().